# SDR SWAA2015082043016

- Difficulty date: July 26, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 90,303 hours, 67,202 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Part serial: MA5494
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD NR 4 GND SPOILER HINGE LUG BROKEN.  R & R NR 4 GND SPOILER IAW AMM.
